# SDR ZZDA2011407

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR WILL NOT LOCK.  REMOVED DEBRIS FROM THE GIRT BAR LOCK REF GMM 8103.
